Table of Contents
Magnetic and Electrical Separation
Volume 10, Issue 1, Pages 35-44
http://dx.doi.org/10.1155/1999/56186

About the Equations of Motion of a Magnetic Particle in a Magnetic Separator

The National Mining Academy of the Ukraine, 19 Karl Marx Prospect, Dnepropetrovsk 320027, Ukraine

Received 7 August 1998; Revised 5 January 1999; Accepted 8 February 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu. S. Mostika, V. I. Karmazin, V. Yu. Shutov, and L. Z. Grebenyuk, “About the Equations of Motion of a Magnetic Particle in a Magnetic Separator,” Magnetic and Electrical Separation, vol. 10, no. 1, pp. 35-44, 1999. https://doi.org/10.1155/1999/56186.